IJDVL Home  
 

CASE REPORT
[View FULLTEXT]   
Year : 1990  |  Volume : 56  |  Issue : 3  |  Page : 234-235

Pemphigus foliaceous induced by penicillamine

K Kaushal Verma1, JS Pasricha2 
1 
2 

Correspondence Address:
K Kaushal Verma


A 44 year old man having rhcumatoid arthritis developed pemphigus foliaccous after 7 months of taking 500: mg D-penicillamine a day. The lesions regressed on stopping the drug and reappeared whet the drug was started again. Skin biopsy revealed a subcorneal split suggestive of pemphigus foliaceous. Direct immunofluorescent staining of the skin biopsy for IgG revealed an intercellular pattern and the indirect immunofluorescent on the patient«SQ»s serum revealed a titre of 1 : 10. The lesions disappeared within 2 weeks of discontinuation of the drug.


How to cite this article:
Verma K K, Pasricha J S. Pemphigus foliaceous induced by penicillamine.Indian J Dermatol Venereol Leprol 1990;56:234-235


How to cite this URL:
Verma K K, Pasricha J S. Pemphigus foliaceous induced by penicillamine. Indian J Dermatol Venereol Leprol [serial online] 1990 [cited 2020 Jul 11 ];56:234-235
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1990;volume=56;issue=3;spage=234;epage=235;aulast=Verma;type=0


 

Saturday, July 11, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer